# SDR DALA2023100408164

- Difficulty date: October 4, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 86,433 hours, 40,281 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784
- Part serial: P110CAC
- Condition: Leaking
- Location: Aft
- Part time: 76,485 hours, 36,027 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON BASE LEG AT 2000', STRONG DIRTY SOCKS SMELL. PUT ON O2 MASKS, RAN SMOKES, FUME, AVIONICS CHECKLIST. DECLARED EMERGENCY. UNEVENTFUL LANDING, FIRE TRUCKS FOLLOWED TO GATE.  COMPLIED WITH AMDS 4900-2001 AND 2100-2005. R/R BOTH-RECIRC FILTERS PER A320 AMM 21-21. R/R APU PER AMM 49-00.  APU LEAKING OIL WHICH CAUSED SMOKE AND FUMES IN THE CABIN.  REPLACED APU PER A320 AMM 49-01. OK FOR SERVICE.
